A Renormalization Method for the Evaluation of Lattice Sums

Copyright © (1994) American Institute of Physics. This article may be downloaded for personal use only. Any other use requires prior permission of the author and the American Institute of Physics

No Abstract Available.

By: C. Leonard Berman, Leslie Greengard (New York Univ.)

Published in: Journal of Mathematical Physics, volume 35, (no 11), pages 6036-48 in 1994

Please obtain a copy of this paper from your local library. IBM cannot distribute this paper externally.

Questions about this service can be mailed to reports@us.ibm.com .